Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Isotropic infinitely divisible processes on compact symmetric spaces


Author: Ramesh Gangolli
Journal: Bull. Amer. Math. Soc. 69 (1963), 357-358
DOI: https://doi.org/10.1090/S0002-9904-1963-10919-2
MathSciNet review: 0148803
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 145455
  • 2. R. Godement, Introduction à travaux de A. Selberg, Exposé 144, Seminaire Bourbaki, Paris, 1957.
  • 3. G. A. Hunt, Semi-groups of measures on Lie groups, Trans. Amer. Math. Soc. 81 (1956), 264-293. MR 79232
  • 4. S. Bochner, Sturm-Liouville and heat equations whose eigenfunctions are ultraspherical polynomials or associated Bessel functions, Proceedings of the Conference on Differential Equations, University of Maryland, 1956. MR 82021
  • 5. G. Szegö, Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. Vol. 24, rev. ed., Amer. Math. Soc, Providence, R. I., 1959. MR 106295


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10919-2

American Mathematical Society